on birth control, and stop my pills on tuesday and usually start on friday and i did this month like i always do, but i only had blood friday morning and then it just stopped. it was dark brown but then red like my normal period. its already monday and i have not discharged anymore blood since. im scared cause this has never happen before. does anyone know what causes this?
i dont know if this helps or makes a difference but the month of May i missed my period but took a pregnancy test and it was negative and i got my period as normal the month of June and now its July and this.
If you have started the pills recently then irregular periods and spotting can be expected for initial few months as it is common side effect.Taking the pills regularly has rare chances of pregnancy.
If you have missed the pills then it can be due to hormonal imbalance also.Consider visiting a Gynaecologist if there are any unusual symptoms.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.